Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Itching in groin recurring after stopping medication. Help

hi iam thirty year old male and am suffring very badly since from last 3year s am having ecthing deases on my underpart and on stomok also i have done sevral test like-funguns and some other test but i dont no the exact medically name of that test and after that iused to take medicine s according to dr s precception ,ihad that cours for 3months!when ever i stoped taking medicine that deases arise again and again !amvery much tens what to do nowi can ttake itany more! plz help me outwith this plz some timei feel like tokillmy self plz dr its a humble request nothing is hapnig i had somuch medicine sbut all was helpless and west!i dont know what is this !is it because of smoking though am chain smoker!
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
this is due to areas where sweat collects
keep areas dry
no oils
clean the sweat regularly
take tab forcan 150 mgm once week
apply candid ointment bd in affected parts
keep airy
loose undergarments
do 3 monhs
but yiou have to care for dryness and other precautions for long
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor